Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mayo

2nd day of Accutane

Ive taken accutane for 2 days now and have not had any side effects like the major ones dry lips and face, so about when should i experience that

and when should i expect positive results

Share this post


Link to post
Share on other sites

Hi,

I've been on it now for around a week and have just started to get mild dry lips and skin. I've also expeirenced flu like symptoms (coughing, headache, stiff joints and fatigue) but i think i've actually got the flu and it's not side effects from accutane as my mother has the flu and i've probably got it off her!

As for results.. not too sure when they start, hopefully someone else will be able to enlighten us!

Good luck,

Jonesdil

Share this post


Link to post
Share on other sites

yeah the sideffects didnt start untill 1-2 weeks in for me...and positive results are different for everyone...im on 3.5 months and i still dont think im close to being clear...

Share this post


Link to post
Share on other sites
yeah the sideffects didnt start untill 1-2 weeks in for me...and positive results are different for everyone...im on 3.5 months and i still dont think im close to being clear...

Share this post


Link to post
Share on other sites

First of all, good luck with your treatment. I know swallowing that first pill is a big step. I wish you the best of results!

Everyone’s experience on Accutane differs. For me, personally, the Accutane didn’t dry out my lips until around the second week. It was then that I made the leap from Carmex to Aquaphor. I would recommend Aquaphor for anyone on Accutane. It really helps out a lot. My eyes haven’t really gotten too dry but there has been an occasion or two when I had to wear my glasses. My initial breakout took place around week six and it was the monster breakout of my life. I hope that you bypass it. I hope the same thing for everyone who hasn’t had one yet on Accutane.

For the first few days, I had a slight headache. I attribute this headache to the fact that I didn’t wait too long after stopping minocyclin before taking Accutane. Stupid thing to do but I was just so desperate for clear skin. Around the first week, my lower back ached a little when I went to sleep at night but it was nothing painful.

Accutane also gives me insomnia. Some people claim that it makes them more tired. It varies.

I’ve been on Accutane a total of three months with a two month lapse between. Finally, for the first time since July, my skin is actually clearing up. I can look people in the eyes again. I can look in the mirror again. It’s wonderful that have the confidence back. Because Accutane works so mysteriously, however, this clear-skin phase could be brief. Most people claim the best results around the third and fifth months. Other people, however, break out the entire time they are on Accutane and don’t clear up until after their treatment is over. Some lucky ones have no initial breakout and glide right into clear skin. It really depends on your skin’s ability to heal, your genes, the severity of your acne and your skincare regimen.

I know this doesn’t exactly answer all your questions but I hope it helps! Good luck and happy New Year!

Share this post


Link to post
Share on other sites
sad.gif Ya i thought the same thing when I was on days 2 and 3 this drug is nothing and I haven't experienced anything. A week later I should have shut my mouth sad.gif .

Share this post


Link to post
Share on other sites

Hot:

It sounds as if you are dehydrated. Water and a possible vitamin such as Vitamin E or Evening Primrose Oil might help with a lot of these annoying side effects.

Also, are you taking the Accutane with food? It works better if you do and if the drug is upsetting your stomach, this might help you out.

We're currently in the middle of a debate over which moisturizer to use while on Accutane and some people have come up with several suggestions. Check out those posts as well and it could help with the dryness and itching.

And, if your lips are chapped: Aquaphor!

Good luck to everyone and Happy New Year!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×